# SDR SWAA2015082143029

- Difficulty date: August 2, 2015
- Submitted: August 21, 2015
- Operation: Air carrier
- Aircraft: N944AT
- Make and model: Boeing 717-200
- Aircraft serial: 55007
- Aircraft time: 42,789 hours, 29,000 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: 9958227
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

C2 DOOR LOWER JAMB TEE ANGLE CORRODED AT BS 974.  R & R TEE ANGLE IAW DWG.
